ON CONGRUENCES WITH THE TERMS OF THE SECOND ORDER SEQUENCES {U-kn} AND {V-kn}


KOPARAL S., ÖMÜR N.

HONAM MATHEMATICAL JOURNAL, vol.40, no.3, pp.549-559, 2018 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.5831/hmj.2018.40.3.549
  • Journal Name: HONAM MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.549-559
  • Keywords: Congruences, the generalized Fibonacci numbers, HARMONIC NUMBERS, ARITHMETIC THEORY

Abstract

In this paper, we consider the congruences involving harmonic numbers and the terms of the sequences {U-kn} and {V-kn}. For example, for an odd prime number p,